# SDR VNAA2009022600007

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 10,370 hours, 10,205 cycles
- System (JASC): 2422 · AC Inverter
- Part: Tru
- Part number: TRU3502
- Part serial: 1809
- Condition: Failed
- Location: Nlg Ww
- Part time: 10,385 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL IN CLT STRONG BURNING ODOR REPORTED BY RAMP AGENTS.  SMOKE FROM UNDER THE NOSE DOORS FOUND TO BE COMING FROM PS32 TRU2.  MAINT DIAG COMP SHOWS A TRU2 FAN/OVERHEAT SWITCH FAILURE.  MAINTENANCE REMOVED AND REPLACED TRU 2.  CHECKS WERE PERFORMED PER THE MANUFACTURERS MAINTENANCE MANUAL.  ALSO, MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION OF BAY, PERFORMED GENERAL VISUAL INSPECTION OF THE AVIONICS BAY.  NO DAMAGE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
